Follow
Junping Shi
Title
Cited by
Cited by
Year
Bifurcation and spatiotemporal patterns in a homogeneous diffusive predator–prey system
F Yi, J Wei, J Shi
Journal of Differential Equations 246 (5), 1944-1977, 2009
4592009
Existence of a positive solution to Kirchhoff type problems without compactness conditions
Y Li, F Li, J Shi
Journal of Differential Equations 253 (7), 2285-2294, 2012
3372012
Predator–prey system with strong Allee effect in prey
J Wang, J Shi, J Wei
Journal of mathematical biology 62 (3), 291-331, 2011
2552011
On global bifurcation for quasilinear elliptic systems on bounded domains
J Shi, X Wang
Journal of Differential Equations 246 (7), 2788-2812, 2009
2412009
Exact multiplicity of positive solutions for a class of semilinear problem, II
T Ouyang, J Shi
Journal of Differential Equations 158 (1), 94-151, 1999
2251999
On a singular nonlinear semilinear elliptic problem
J Shi, M Yao
Proceedings of the Royal Society of Edinburgh-A-Mathematics 128 (6), 1389-1402, 1998
2051998
Dynamics and pattern formation in a diffusive predator-prey system with strong Allee effect in prey
J Wang, J Shi, J Wei
Journal of Differential Equations, 2011
2022011
Diffusive logistic equation with constant yield harvesting, I: Steady States
S Oruganti, J Shi, R Shivaji
Transactions of the American Mathematical Society 354 (9), 3601-3620, 2002
1792002
Persistence in reaction diffusion models with weak Allee effect
J Shi, R Shivaji
Journal of mathematical biology 52 (6), 807-829, 2006
1632006
Diffusion-driven instability and bifurcation in the Lengyel–Epstein system
F Yi, J Wei, J Shi
Nonlinear Analysis: Real World Applications 9 (3), 1038-1051, 2008
1552008
Exact multiplicity of positive solutions for a class of semilinear problems
T Ouyang, J Shi
journal of differential equations 146 (1), 121-156, 1998
1551998
Hopf bifurcations in a reaction–diffusion population model with delay effect
Y Su, J Wei, J Shi
Journal of Differential Equations 247 (4), 1156-1184, 2009
1482009
Persistence and bifurcation of degenerate solutions
J Shi
Journal of Functional Analysis 169 (2), 494-531, 1999
1471999
A diffusive predator–prey model with a protection zone
Y Du, J Shi
Journal of Differential Equations 229 (1), 63-91, 2006
1382006
Multi-spike stationary solutions of the Cahn-Hilliard equation in higher-dimension and instability
PW Bates, EN Dancer, J Shi
Advances in Differential Equations 4 (1), 1-70, 1999
1381999
Stability and Hopf bifurcation in a diffusive logistic population model with nonlocal delay effect
S Chen, J Shi
Journal of Differential Equations 253 (12), 3440-3470, 2012
1272012
Global existence of solutions and uniform persistence of a diffusive predator–prey model with prey-taxis
S Wu, J Shi, B Wu
Journal of Differential Equations 260 (7), 5847-5874, 2016
1212016
Positive solutions to Kirchhoff type equations with nonlinearity having prescribed asymptotic behavior
Z Liang, F Li, J Shi
Annales de l'IHP Analyse non linéaire 31 (1), 155-167, 2014
1162014
Allee effect and bistability in a spatially heterogeneous predator-prey model
Y Du, J Shi
Transactions of the American Mathematical Society 359 (9), 4557, 2007
1132007
Hopf bifurcation and Turing instability in the reaction–diffusion Holling–Tanner predator–prey model
X Li, W Jiang, J Shi
IMA Journal of Applied Mathematics, 2011
1082011
The system can't perform the operation now. Try again later.
Articles 1–20